# SDR 2PIA2019F00097

- Difficulty date: October 27, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N858CB
- Make and model: Cessna 525B
- Aircraft serial: 0490
- Aircraft time: 1,369 hours, 822 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SGL129Q
- Part serial: 5013XL2
- Condition: Failed
- Location: Engine
- Part time: 386 hours, 230 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

STARTER GEN FAILED IN FLIGHT.  WAS UNABLE TO RESET GEN.  AFTER FAILURE THERE WAS A VIBRATION COMING FROM THE RT ENGINE.
